# SDR AALA202207077649

- Difficulty date: June 21, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 17,241 hours, 7,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR PANEL SUPPORT LOCATED AT STA 269 AND RIGHT BUTT LINE 42. SIZE IS 0.5 BY 0.25 BY 0.125. REMOVED AND REPLACED FLOOR PANEL SUPPORT PER AARD 51-00-05.
